If you need an accessible version of this item please contact JSTOR User Support

The Distance in BMO to L

John B. Garnett and Peter W. Jones
Annals of Mathematics
Second Series, Vol. 108, No. 2 (Sep., 1978), pp. 373-393
Published by: Annals of Mathematics
DOI: 10.2307/1971171
Stable URL: http://www.jstor.org/stable/1971171
Page Count: 21
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
The Distance in BMO to L∞
Preview not available

Page Thumbnails

  • Thumbnail: Page 
[373]
    [373]
  • Thumbnail: Page 
374
    374
  • Thumbnail: Page 
375
    375
  • Thumbnail: Page 
376
    376
  • Thumbnail: Page 
377
    377
  • Thumbnail: Page 
378
    378
  • Thumbnail: Page 
379
    379
  • Thumbnail: Page 
380
    380
  • Thumbnail: Page 
381
    381
  • Thumbnail: Page 
382
    382
  • Thumbnail: Page 
383
    383
  • Thumbnail: Page 
384
    384
  • Thumbnail: Page 
385
    385
  • Thumbnail: Page 
386
    386
  • Thumbnail: Page 
387
    387
  • Thumbnail: Page 
388
    388
  • Thumbnail: Page 
389
    389
  • Thumbnail: Page 
390
    390
  • Thumbnail: Page 
391
    391
  • Thumbnail: Page 
392
    392
  • Thumbnail: Page 
393
    393